# SDR SCNA96402

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, NOSE GEAR RED WARNING LIGHT REMAINED ON, RECYCLED GEAR AND OPS NORMAL.  CLEANED NOSE GEAR POSITION AND LOCK SWITCHES, SWUNG NOSE GEAR AND OPS CHECKED NORMAL.
